# SDR SWAA2024031351007

- Difficulty date: February 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV 2024-121484<[01] REPAIRED FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPAIRED FRAME ON BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
